Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Severe pain in lower left side of stomach. Taking medication for bowel infection. Cure?

Hi I have been gettin reAly bad pains in my left side lower stomach I am in so much pain I went to my doctors a d they said that sounds like a bowel infection and gave me some Tablets for the pain but it ain t eason at all and it will be 4 days tomoro or constant pain I m thinking it could be trapd wind !! Please help x katrena
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Pain in the left lower side of stomach may be due to many reasons like Left ureteric stone,Infection of large intestine,Pelvic inflammatory disease,Left Ovarian cyst etc.
If the pain is not relieved by Antibiotics and Anti inflammatory drugs,then you should be investigated.
Plain x ray abdomen and Ultrasound abdomen will give a Clue to the disease.
Please get them done with the advice of your doctor.
Hope everything will be fine
All the best
Answered: Sun, 20 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor